See Alike in...

Alike App

Browser

Holly3628

362d

anyone else randomly get postural tachycardia even though on a high dose of meds to prevent it. like it's not all the time just randomly

Top reply
    • Mickey1210

      307d

      @Emerald_star I take adderall for hypotension and a low dose of propranolol for tachycardia this may not work for everyone depending on how it affects your blood pressure

    • 55isMe

      346d

      I know that my body chemicals change very frequently throughout the day. Mornings suck. Im up early, but i dare not try physical things for about 3 hours. Working from home is essential for me. I would hit 200bpm getting ready for work. Check out National Institute of General Medical Sciences (.gov) https://nigms.nih.gov › Pages › circ... Circadian Rhythms

    • ChronicallyKitteh

      347d

      Medication doesn't do much for me. It keeps my heart rate at a safer level but I am still very symptomatic, especially in the heat.

    • mamauwu

      347d

      I've been told by my doctors that medication doesn't really help, but I haven't seen many doctors that know that much about POTS. Currently I'm not on meds for it, I'm trying to manage it with hydration and exercise

      • mamauwu

        347d

        @mamauwu (I'm still experiencing symptoms though so there's that)

    • Mickey1210

      362d

      Yes I’m on medication which has worked wonders but every now and then it’ll strike me out of nowhere with no warning or no reason why

      • Emerald_star

        348d

        @Mickey1210 May I ask what medication works for you? I’m newly diagnosed and trying to figure out what to take.

        • Mickey1210

          307d

          @Emerald_star I take adderall for hypotension and a low dose of propranolol for tachycardia this may not work for everyone depending on how it affects your blood pressure

      • Holly3628

        362d

        @Mickey1210 so glad I'm not the only one. Thought I was going crazy. How do you manage it?

        • Mickey1210

          355d

          @Holly3628 I’m still working on figuring out how to tbh extra salt and a nap if I can but sometimes when my heart is racing I can’t sleep

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that even on a small dose of ADHD medication, it made them incredibly tachycardic and they could barely walk. However, there is no direct mention of experiencing postural tachycardia randomly while on high doses of medication to prevent it.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion